# SDR DHL2004363004

- Difficulty date: March 17, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- Aircraft time: 45,141 hours, 29,440 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: RIB
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, PYLON ENGINE NR 1 AT COWL HINGE FITTING INBOARD SIDE HAS A CRACK BELOW TEE BRACKET AT RIB 4.  NR 4 RIGHT RIB HAS APPROXIMATELY A 3 INCH CRACK AT REVERSER HINGE AFT BRACKET (VISUALLY DETECTED).  PERFORM EXTERNAL INSPECTION OF SIDE PANEL AND BOLT EVERY 200 FLIGHT HOURS AND THE REPAIR BEFORE 500 FLIGHT HOURS.  DEFERRED REPAIR PER S/B A 300-54-068 PAGE 9 AND 10 AND GMM AND 3.5 INSPECT EVERY 200 FLIGHT HOURS AND REPAIR BEFORE 500 FLIGHT HOURS.
